The short-wave asymptotic behaviour of Green's function for the n-dimensional wave equation in an inhomogeneous medium

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

IN the present paper the asymptotic behaviour of Green's function is studied for the wave equation [Δ + k2n2(x)]G = δ(x - x0), G = O( 1 |x| (N - 1> 2), ∂G ∂|x| + ik √EG = o( 1 |x| (N - 1) 2), (1) x = (x1, ..., xN), E = lim |x|→+∞ n2(x), n2 = E - V(x) > 0 in an N-dimensional space as k → + ∞. An asymptotic function will be constructed subject to the following conditions on the function n2(x). © 1970.
Original languageAmerican English
Pages (from-to)294-302
Number of pages263
JournalUSSR Computational Mathematics and Mathematical Physics
DOIs
StatePublished - 1 Jan 1968

Fingerprint

Dive into the research topics of 'The short-wave asymptotic behaviour of Green's function for the n-dimensional wave equation in an inhomogeneous medium'. Together they form a unique fingerprint.

Cite this